| Model Number |
320616 |
| Medical Device Problem Codes |
Off-Label Use (1494); Failure to Deliver (2338)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
Dog pet owner reported used about 25 pen needles from this box and realized dog was not getting his insulin.Does not complete a flow check.Dog went into ketoacidosis.Had medical attention and is fine now.Caller has the pen needles.Sending mailing kit.--dog was in hospital for 2 days about a month ago with iv fluids and another medication to help dog eat food.They increased insulin dose from 2 units twice a day to 4 units twice a day.Dog weight is 15lbs.Dc
lot #: 2279565.Catalog #: 320616 relion pen needle.Date of event: unknown.Sample status: awaiting sample.
Additional Manufacturer Narrative
25 pen needles affected in this event, medwatch section c for the affected product is attached.